TITLE

Soliton Perturbation Theory for the Compound KdV Equation

AUTHOR(S)
Biswas, Anjan; Konar, Swapan
PUB. DATE
February 2007
SOURCE
International Journal of Theoretical Physics;Feb2007, Vol. 46 Issue 2, p237
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The soliton perturbation theory is used to study the solitons that are governed by the compound Korteweg de-Vries equation in presence of perturbation terms. The adiabatic parameter dynamics of the solitons in presence of the perturbation terms are obtained.
ACCESSION #
24240963

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics